# SDR DXTR2015030301

- Difficulty date: March 3, 2015
- Submitted: March 3, 2015
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N378QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800103
- Aircraft time: 7,258 hours, 4,692 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Riser
- Part number: 441908610
- Condition: Bent
- Location: Pax Door Step
- Part time: 7,258 hours, 4,692 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FOLDING ENTRY DOOR STEP RISER BENT.  R & R FOLDING ENTRY DOOR STEP IAW 52-10-02 MM.
